MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2019 as event date since the correct date was not provided.(b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.A 7.0 x100, 135cm charger balloon catheter was advanced for dilatation.However, during inflation at 5 atmospheres, the balloon ruptured.No patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 7.0 x100, 135cm charger balloon catheter was advanced for dilatation.However, during inflation at 5 atmospheres, the balloon ruptured.No patient complications were reported.It was further reported that the target lesion was located in the superficial femoral artery.During second inflation at 5 atmospheres for 15 seconds, the balloon ruptured.The procedure was completed with a different device and the patient's status was stable.
 
Additional Manufacturer Narrative
Initial reporter address: (b)(6).

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8648472
Report Number2134265-2019-06014
Device Sequence Number243234
Product Code FGE
UDI-Device Identifier08714729804437
UDI-Public08714729804437
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2022
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0023528627
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer06/03/2019
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1